Time averaging for random nonlinear abstract parabolic equations
G. Bruno,
A. Pankov and
T. Pankova
Abstract and Applied Analysis, 2000, vol. 5, 1-11
Abstract:
On the basis of G -convergence we prove an averaging result for nonlinear abstract parabolic equations, the operator coefficient of which is a stationary stochastic process.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/460892.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/460892.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:460892
DOI: 10.1155/S1085337500000075
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().